# SDR F3LA2015080701143

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 41,096 hours, 20,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100024015
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE AT LT EMER ESCAPE HATCH HANDLE.  R & R EMER LIGHT 70WL1.  OPERATIONS CHECKED GOOD IAW AMM 33-51-11-400-001-A.  REF LOG PAGE 895364 ITEM 2.
